# SDR DALA2025122909483

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 83,242 hours, 36,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WOULD NOT ARM.   RE-ENGAGED GIRT BAR MECHANISM PER B757 AMM 25-66. OPS CHECK DOOR ARMING GOOD, NO DEFECTS NOTED. (7991306)
